TITLE

Multiple G-Itô integral in G-expectation space

AUTHOR(S)
Wu, Panyu
PUB. DATE
April 2013
SOURCE
Frontiers of Mathematics in China;Apr2013, Vol. 8 Issue 2, p465
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In 2007, Peng introduced Itô integral with respect to G-Brownian motion and the related Itô's formula in G-expectation space. Motivated by the properties of multiple Wiener integral obtained by Itô in 1951, we introduce multiple G-Itô integral in G-expectation space, and investigate how to calculate it. Furthermore, We establish a relationship between Hermite polynomials and multiple G-Itô integrals.
ACCESSION #
86406850

 

Related Articles

  • Multiplication formulas of orthogonal polynomials of boson field operators: Derivation based on the generalized phase-space method. Ito, H. M. // Journal of Mathematical Physics;Mar1988, Vol. 29 Issue 3, p696 

    The products of several orthogonal polynomials of boson field operators, the quantum mechanical version of multiple Wiener integrals, are expressed as linear combinations of the polynomials. The expression is obtained by making use of the correspondence rules of boson operators and complex numbers.

  • Biased transport of Brownian particles in a weakly corrugated serpentine channel. Xinli Wang // Journal of Chemical Physics;2016, Vol. 144 Issue 4, p1 

    We investigate the biased transport of Brownian particles in a weakly corrugated channel with constant width but a varying centerline (called serpentine channel). Two different types of channels are considered: a soft-channel is confined by a potential energy landscape; a solid-channel is...

  • NUMERICAL SOLUTION OF CONTINUOUS-STATE DYNAMIC PROGRAMS USING LINEAR AND SPLINE INTERPOLATION. Johnson, Sharon A.; Stedinger, Jery R.; Shoemaker, Christine A.; Ving Li; Tejada-Guibert, José Alberto // Operations Research;May/Jun93, Vol. 41 Issue 3, p484 

    This paper demonstrates that the computational effort required to develop numerical solutions to continuous-state dynamic programs can be reduced significantly when cubic piecewise polynomial functions, rather than tensor product linear interpolants, are used to approximate the value function....

  • Strong approximations of three-dimensional Wiener sausages. Csáki, E.; Hu, Y. // Acta Mathematica Hungarica;Mar2007, Vol. 114 Issue 3, p205 

    We prove that the centered three-dimensional Wiener sausage can be strongly approximated by a one-dimensional Brownian motion running at a suitable time clock. The strong approximation gives all possible laws of iterated logarithm as well as the convergence in law in terms of process for the...

  • A chaotic approach to interest rate modelling. Hughston, Lane; Rafailidis, Avraam // Finance & Stochastics;2005, Vol. 9 Issue 1, p43 

    This paper presents a new approach to interest rate dynamics. We consider the general family of arbitrage-free positive interest rate models, valid on all time horizons, in the case of a discount bond system driven by a Brownian motion of one or more dimensions. We show that the space of such...

  • Passage Time Statistics in a Stochastic Verhulst Model. C�ceres, Manuel O. // Journal of Statistical Physics;Aug2008, Vol. 132 Issue 3, p487 

    Using the stochastic paths perturbation approach analytic individual realizations of a stochastic Verhulst model are introduced. The escape of the unstable state is studied for any kind of noise from these individual realizations. We infer from these paths the statistics of the first passage...

  • Stein�s method on Wiener chaos. Nourdin, Ivan; Peccati, Giovanni // Probability Theory & Related Fields;Sep2009, Vol. 145 Issue 1/2, p75 

    We combine Malliavin calculus with Stein�s method, in order to derive explicit bounds in the Gaussian and Gamma approximations of random variables in a fixed Wiener chaos of a general Gaussian process. Our approach generalizes, refines and unifies the central and non-central limit theorems...

  • Intersection Local Times of Independent Fractional Brownian Motions as Generalized White Noise Functionals. Oliveira, Maria; Silva, José; Streit, Ludwig // Acta Applicandae Mathematica;Jan2011, Vol. 113 Issue 1, p17 

    In this work we present expansions of intersection local times of fractional Brownian motions in ℝ, for any dimension d≥1, with arbitrary Hurst coefficients in (0,1). The expansions are in terms of Wick powers of white noises (corresponding to multiple Wiener integrals), being...

  • Algunas herramientas matemáticas para la economía y las finanzas: el movimiento Browniano y la integral deWiener. Chamorro, Diego // Analítika: Journal of Statistical Analysis / Revista de Anális;ene2012, Vol. 3 Issue 1, p3 

    This article aims to show some of the mathematical aspects behind the models used for describing economic and financial phenomena. It focuses on two basic tools: Brownian motion and the Wiener integral, showing some of their properties and characteristics.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics